# SDR ASAA2016110118541

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 32,971 hours, 9,996 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Malfunctioned
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HF RADIO FAIL.  ACFT GROUNDED.  PERFORMED HF NR 2 BITE IAW FIM 23-11 TASK 801. BITE CHECK PASSED, NO FAULTS. PERFORMED HF SYSTEM TEST FOR NR 2 HF IAW AMM 23-11-00-730-801, HF NR 2 TRANSMITTED AND RECEIVED CLEARLY.
